RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2011, Volume 11, Issue 1, Pages 15–34 (Mi vngu65)  

Uniform Capacitated Facility Location Problem with Random Input Data

E. Kh. Gimadiab, A. A. Kurochkina

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: The Capacitated Facility Location Problem with uniform capacitates and some specific demand restrictions is studied in this paper. Elements of cost matrix $(g_{ij})$ are assumed to take random values according to discrete uniform distribution. An approximation algorithm for solving this problem is suggested and the probabilistic analysis of its work is demonstrated. A key role in this algorithm belongs to the procedure of finding the perfect matching in graph with random edges. The conditions when the algorithm is asymptotically exact with time complexity $O(n \ln m)$ ($n$ — the number of clients, $m$ — the number of facilities) are found.

Keywords: facility location problem, transportation problem, graph with random edges, perfect matching, asymptotically exact algorithm, Chebyshev inequality, Petrov theorem.

Full text: PDF file (335 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2013, 188:4, 359–377

UDC: 519.8
Received: 21.06.2009

Citation: E. Kh. Gimadi, A. A. Kurochkin, “Uniform Capacitated Facility Location Problem with Random Input Data”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 11:1 (2011), 15–34; J. Math. Sci., 188:4 (2013), 359–377

Citation in format AMSBIB
\Bibitem{GimKur11}
\by E.~Kh.~Gimadi, A.~A.~Kurochkin
\paper Uniform Capacitated Facility Location Problem with Random Input Data
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2011
\vol 11
\issue 1
\pages 15--34
\mathnet{http://mi.mathnet.ru/vngu65}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 188
\issue 4
\pages 359--377
\crossref{https://doi.org/10.1007/s10958-012-1134-3}


Linking options:
  • http://mi.mathnet.ru/eng/vngu65
  • http://mi.mathnet.ru/eng/vngu/v11/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:222
    Full text:84
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020